# SDR FDEA202103180694

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK AT STATION 1721 X = - 75.25 FOUND CORROSION.  MAIN DECK CARGO , AT SEAT TRACK STATION 1721 , X = - 75.25 CORROSION EVALUATED FOUND   EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING   SPLICES STATION 1751 TO STATION 1711 , X = - 75.25 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE   201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
